# SDR SIMA202001274001

- Difficulty date: January 24, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N813AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145539
- Aircraft time: 38,084 hours, 34,717 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Corroded
- Location: Spoiler Sensor
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FOUND RH INBOARD, LH OUTBOARD, LH INBOARD SPOILER PROX SENSOR CONNECTORS CORRODED.-C/A-REMOVED AND REPLACED R/HAND INBOARD, L/HAND INBOARD, LH OUTBOARD PROX SENSORS, (FOR SPOILERS), CONNECTORS IAW EMB140 SPWM 20-50-01.
